# SDR C2XA06IA172

- Difficulty date: November 3, 2006
- Submitted: November 6, 2006
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 10,443 hours, 8,228 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Part number: 355022002MOD4
- Part serial: 1089
- Condition: Inoperative
- Location: Mlg
- Part time: 13,710 hours, 10,286 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 2895, AFTER ROTATION THE CREW REPORTED A LANDING GEAR AIR GROUND FAIL MESSAGE ON EICAS.  THE AIRCRAFT RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONICS UNIT (LGEU), OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
